# SDR FDEA202104010830

- Difficulty date: April 1, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA72998
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT DOOR SILL AREA - FLOOR PANEL SUPPORT AT STA 1701 IS   CRACKED.  (MARKED) REMOVED CRACKED FLOOR SUPPORT, FABRICATED NEW SUPPORTAFA7299-8 AND INSTALLED  INSTALLED REF DOUGLAS DWG AFA7299.
